Shakey

Hi started on fostair Thursday just gone and so far so good I can breathe without the wheezing and coughing 👍🏻but I've started getting the shakes, it feels like my insides are shaking not a pleasant feeling. It seems to pass after a few hours which in the day time that's fine but not at night. So do I perserver until 19th of June when I go to see the nurse or see the go before xx

4 Replies

oldestnewest
  • I have never used this drug but I can't imagine waiting for three more weeks to rid yourself of the shaking. Yikes.. It sounds awful.

  • When I first started use ding fostair I got the shakes really bad but I promise it does get better!

  • Hi, it does get better. I got palpitations too which wore off after a while. It wad worth it too breath! :)

    I noticed the side effects were worse if taking large doses so maybe cut down and see what happens for a day? Or night? If you can x

  • For what is worth, I've never been on this drug specifically, but when I started my DuoResp I had the shaking of the insides, the tingling of the skin and all the other nasty side effects for full-on 20 days until I got used to it. Now I'm pretty fine. With the occasional shaking of the hands but I used to get that from the previous medication as well so it's not the CS.

You may also like...